MathSciNet Relay Station
MathSciNet bibliographic data
MR2048587 20G20 (14M15)
He, Xuhua Total positivity in the De Concini-Procesi compactification. Represent. Theory 8 (2004), 52–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement